S I A M Journal on Computing

ISSNs: 0097-5397

ISSNs (Electronic): 1095-7111

Society for Industrial and Applied Mathematics, United States

BFI (2015): BFI-level 2, ISI indexed (2013): ISI indexed yes

Central database

Journal

  1. 2015
  2. Published

    Random Access to Grammar-Compressed Strings and Trees. / Bille, Philip; Landau, Gad M.; Raman, Rajeev; Sadakane, Kunihiko; Satti, Srinivasa Rao; Weimann, Oren.

    In: SIAM Journal on Computing, Vol. 44, No. 3, 2015, p. 513-539.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  3. 1992
  4. Published

    On Learning Ring-Sum-Expansions. / Fischer, Paul; Simon, H. -U.

    In: SIAM Journal on Computing, Vol. 21, No. 1, 1992, p. 181-192.

    Publication: Research - peer-reviewJournal article – Annual report year: 1992

Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word